# SDR WRLA2006039

- Difficulty date: August 14, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N272
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 1488951
- Part serial: 875
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

RCH764/14 KGTB/KGTB DURING CLIMB (HYD 3 ELEV OFF) LEVEL 1 ILLUMINATED. HYD 3 WENT TO 3.8GAL. CONFERED WITH MX AND ACCOMPLISHED AIR RETURN TO KGTB. AFTER GEAR DOWN HYD 3 QUANTITY WENT TO 2.1 AND THE (HYD 3 QTY LOW) LEVEL 1 ALERT ILLUMINATED.  FOUND HYD SYSTEM SHUTOFF VALVE SEALS BLOWN. REMOVED AND REPLACED VALVE IAW MM 29-12-95. OPS AND LEAK CHECK GOOD AFTER SYSTEM SERVICED AS REQUIRED. AIRCRAFT OK FOR SERVICE.
